# SDR SWIA201436765

- Difficulty date: March 8, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 31,326 hours, 42,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN.  LUBED MAIN CABIN DOOR ROLLERS AS REQUIRED.  SECURED MAIN CABIN DOOR STACKS AS REQUIRED.
